Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Dixie9

getting rid of red marks while on accutane?

Recommended Posts

hi my derm told me not to use anything else while on this course, e.g clearasil, but i want to get rid of my red marks. i used bio-oil before accutane and while this helped a little, it provoked more acne.

but my main question: can i use something to remove these marks, while not increasing acne or doing any damage to me?

if so what?

thanks very much

sam

Share this post


Link to post
Share on other sites

I have been on accutane and in all honestly there isnt anything that can really help your marks. you could try emu oil (something gentle) but from what I have heard it doesnt help much. You have to go through this roller coaster and I feel for you, but once its over then you can concentrate on healing your left over marks without having to worry about actual acne. Its one hell of a long journey (maybe triple your course time) but eventually they will be gone.

By the way I am about 3 months off since my course and they have faded about 25% and my marks were moderate (not too deep but not very superficial either)

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×